Special issue based on selected papers from the fourth international symposium on radiative transfer


Menguc M., Selcuk N. , Webb B., Lemonnier D.

JOURNAL OF QUANTITATIVE SPECTROSCOPY & RADIATIVE TRANSFER, vol.93, pp.1-3, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Editorial Material
  • Volume: 93
  • Publication Date: 2005
  • Doi Number: 10.1016/j.jqsrt.2004.08.032
  • Title of Journal : JOURNAL OF QUANTITATIVE SPECTROSCOPY & RADIATIVE TRANSFER
  • Page Numbers: pp.1-3